# SDR SWAA2022031145075

- Difficulty date: July 1, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 23,188 hours, 10,091 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 847 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STA 847 BELOW S-23L / REMOVED DAMAGED SHEAR TIE; LOCATED; DRILLED; AND INSTALLED NEW SHEAR TIE REF B737 SRM 51-40-02; 51-40-03; DWG 146A3230 ID 0184 REV A. AT STA 847 BELOW S23L
